# SDR CALA0800256

- Difficulty date: March 7, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 59,740 hours, 30,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498137
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT STA 297, STR 10LT.  REPAIRED CRACKED STRINGER AT STA 297 - STRINGER 10LT PER SRM 51-70-11.
